# SDR COMA9660058

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Shorted
- Location: Te Flap Ind
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE ON EICAS.  WILL NOT RESET.  REPAIRED SHOTED WIRING AT FLAP BRAKE AND POSITION SENSOR WIRING CONNECTOR.
